# SDR DALA2022083005838

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,612 hours, 29,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 AFT CHORD WORN BETWEEN STA 28L AND 28R AT STA 1720. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2001/020 00020 REPAIRED AFT CHORD PER ER/A 601486-14 REV. ORIGINAL. (2382669)
